The Syringe Feels Stiff And Swollen Until It Is Difficult To Walk?
At night, the doctor asked for help. R nSy craved chronic eczema near the ankle, on Monday I was asked to be injected / injected to enter the eczema drug before I had consulted with the doctor on his Saturday. R nAfter injecting the eczema wound the next day began to feel stiff and until now swollen up to walk so disturbed because of pain. I asked whether it would be natural when I had the injection and then swollen? Do I have to consult the doctor again? Thank you very much for your help, doctor
Eczema or dermatitis is a chronic (long-term) skin disease. This condition can improve and recur. Eczema sufferers usually complain of dry, flaky, itchy to cracked skin. The exact cause of eczema is unknown but genetic factors greatly influence.
Treatment of eczema varies depending on the severity and location of the skin that is experiencing complaints. As for pengobtan that can be done to relieve eczema symptoms ranging from the use of creams, oral medicines to injected drugs.
Giving drugs by injection has one side effect in the form of pain around the injection area that is temporary. If you are experiencing pain until it is stiff and swollen, inflammation is suspected. We recommend that you apply an ice pack to the area where you were injected. If the complaint still feels, you should see a doctor for direct examination and appropriate treatment.
so hopefully useful